# SDR DXTA2025042903233

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800103
- Aircraft time: 15,348 hours, 10,234 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: AFTER NORMAL TAKEOFF TRIED TO RETRACT THE GEAR, HEARD AND FELT A THUD. GEAR DID NOT RETRACT. RAN QRH AND UNEXPECTED THREAT FLOW CHART. RETURNED AND LANDED AT KIAD. DID NOT DECLARE AN EMERGENCY. JACKED ACFT & PERFORMED OPS CHECK OF THE MLG IAW AMM 32-00-00 WITH NO DEFECTS NOTED. INTERROGATED CMC & FOUND MULTIPLE FAULT CODES RELATED TO MLG.  AFTER REVIEW OF DOWNLOADS TEXTRON SUGGESTED TO CHECK THE NLG STRUT FOR SERVICE, INSPECT NLG WIRE HARNESS FOR DAMAGE & TO CHECK NLG SQUAT SWITCH RIGGING (DC).   CONDUCTED A CHECK ON THE NLG SERVICING. LIFTED THE ACFT. THE DISTANCE FROM FLAT OF TOP BARREL TO FLAT OF BOTTOM BARREL IS 9.75 INCHES. DURING NLG STRUT SERVICING,  FOUND THAT TOP CHAMBER WAS 15 PSI LOW.  REMOVED VALVE CAP FROM BOTTOM SERVICE VALVE & BLED PRESSURE FROM STRUT'S LOWER CHAMBER, DISCOVERING A SIGNIFICANT AMOUNT OF AIR IN SYS. PERFORMED NLG STRUT SERVICE AS REQUIRED IAW AMM 12-20-32. NO FURTHER DEFECTS OR LEAKS NOTED. INSPECTED NLG WIRE HARNESS CONNECTED TO SQUAT SWITCH FOR ANY EVIDENCE OF DAMAGE & FOUND NONE.  EXAMINED CONNECTOR PG001 FOR SWITCH OPS & CONTINUITY, WITH NO DEFECTS NOTED.  WIRING CHECK FROM NLG HARNESS TO SQUAT SWITCH CONFIRMED GOOD, IAW WMM 32-60-01.  ADJUSTED NLG SQUAT SWITCH, IT WAS OUT OF ALIGNMENT.  ADJUSTMENT PERFORMED IAW AMM 32-60-00. PERFORMED OPS CHECK OF SQUAT SWITCH & OPS CHECK GOOD IAW AMM 32-60-00.  REPACKED NOSE STRUT IAW CMM 32-20-02. SERVICED NOSE STRUT IAW AMM 12-20-32. NO DEFECTS OR LEAKS NOTED. COMPLETED FINAL GEAR SWING IAW AMM 32-00-00, NO DEFECTS NOTED. ACFT OK FOR SERVICE.  ORIGINAL SUBMISSION DATE: 4/29/2025.
